# SDR USAA051432

- Difficulty date: November 30, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N164UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 17,311 hours, 17,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 9Y53465785
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR, DEFECTIVE PART REPLACED WITH IDENTICAL PART IAW SRM 51-22-11; LEVEL 1; TASK JA-260-53500   DEFECT SIZE: 4 INCHES X 24 INCHES.
